Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 420536, 19 pages
http://dx.doi.org/10.1155/2013/420536
Research Article

A Model of Anisotropic Property of Seepage and Stress for Jointed Rock Mass

1Key Laboratory of Ministry of Education on Safe Mining of Deep Metal Mines, Northeastern University, Shenyang 110819, China
2School of Resources & Civil Engineering, Northeastern University, Shenyang 110819, China

Received 30 March 2013; Revised 18 June 2013; Accepted 19 June 2013

Academic Editor: Pengcheng Fu

Copyright © 2013 Pei-tao Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Pei-tao Wang, Tian-hong Yang, Tao Xu, Qing-lei Yu, and Hong-lei Liu, “A Model of Anisotropic Property of Seepage and Stress for Jointed Rock Mass,” Journal of Applied Mathematics, vol. 2013, Article ID 420536, 19 pages, 2013. doi:10.1155/2013/420536